1986 …2020

Research output per year

If you made any changes in Pure these will be visible here soon.

Research Output

2012

A new semidefinite programming relaxation for cycles in binary matroids and cuts in graphs

Gouveia, J., Laurent, M., Parrilo, P. & Thomas, R., 2012, In : Mathematical Programming. 133, 1-2, p. 203-225

Research output: Contribution to journalArticleScientificpeer-review

File
10 Citations (Scopus)
239 Downloads (Pure)

Complexity of the Positive Semidefinite Matrix Completion Problem with a Rank Constraint

Nagy, M., Laurent, M. & Varvitsiotis, A., 2012, Ithaca: Cornell University Library. 18 p. (Preprint at arXiv; vol. 1203.6602)

Research output: Book/ReportReportProfessional

Copositive vs. moment hierarchies for stable sets

Laurent, M., 2012, In : Optima: Mathematical Optimization Society Newsletter. 89, p. 8-9

Research output: Contribution to journalArticleProfessional

On Bounded Rank Positive Semidefinite Matrix Completions of Extreme Partial Correlation Matrices

Nagy, M., Laurent, M. & Varvitsiotis, A., 2012, Ithaca: Cornell University Library. 33 p. (Preprint at arXiv; vol. 1205.2040)

Research output: Book/ReportReportProfessional

The approach of moments for polynomial equations

Laurent, M. & Rostalski, P., 2012, Handbook on Semidefinite, Cone and Polynomial Optimization. Anjos, M. F. & Lasserre, J. B. (eds.). Amsterdam: Elsevier, p. 25-60 957 p. (International Series in Operations Research & Management Science; no. 166).

Research output: Chapter in Book/Report/Conference proceedingChapterScientificpeer-review

File
9 Citations (Scopus)
265 Downloads (Pure)

The gram dimension of a graph

Laurent, M. & Varvitsiotis, A., 2012, Proceedings of the 2nd International Symposium on Combinatorial Optimization (ISCO 2012). Mahjoub, A. R., Markakis, V., Milis, I. & Paschos, V. (eds.). Berlin Heidelberg: Springer Verlag, Vol. 7422. p. 356-367 (Lecture Notes in Computer Science; vol. 7422).

Research output: Chapter in Book/Report/Conference proceedingConference contributionScientificpeer-review

5 Citations (Scopus)
2011

Computing the Grothendieck constant of some graph classes

Laurent, M. & Varvitsiotis, A., 2011, Proceeding of the 10th Cologne-Twente Workshop on graphs and combinatorial optimization (CTW 2011). Adacher, L., Flamini, M., Leo, G., Nicosia, G., Pacifici, A. & Piccialli, V. (eds.). Unknown Publisher, p. 184-188

Research output: Chapter in Book/Report/Conference proceedingConference contributionScientificpeer-review

Computing the Grothendieck constant of some graph classes

Laurent, M. & Varvitsiotis, A., 2011, In : Operations Research Letters. 39, 6, p. 452-456

Research output: Contribution to journalArticleScientificpeer-review

2 Citations (Scopus)

Hidden Convexity in Partially Separable Optimization

Ben-Tal, A., den Hertog, D. & Laurent, M., 2011, Tilburg: Operations research, (CentER Discussion Paper; vol. 2011-070).

Research output: Working paperDiscussion paperOther research output

File
276 Downloads (Pure)

Moment Matrices, Border Bases and Radical Computation

Lasserre, J. B., Laurent, M., Mourrain, B., Rostalski, P. & Trébuchet, P., 2011, Ithaca: Cornell University Library. 21 p. (arXiv technical report; vol. 1112.3197)

Research output: Book/ReportReportProfessional

On the Lasserre hierarchy of semidefinite programming relaxations of convex polynomial optimization problems

de Klerk, E. & Laurent, M., 2011, In : SIAM Journal on Optimization. 21, 3, p. 824-832

Research output: Contribution to journalArticleScientificpeer-review

23 Citations (Scopus)

The Gram Dimension of a Graph

Laurent, M. & Varvitsiotis, A., 2011, Ithaca: Cornell University Library. 29 p. (arXiv technical report; vol. 1112.5960)

Research output: Book/ReportReportProfessional

2010

Error bounds for some semidefinite programming approaches to polynomial minimization on the hypercube

de Klerk, E. & Laurent, M., 2010, In : SIAM Journal on Optimization. 20, 6, p. 3104-3120

Research output: Contribution to journalArticleScientificpeer-review

File
27 Citations (Scopus)
241 Downloads (Pure)

On Leonid Gurvits's proof for permanents

Laurent, M. & Schrijver, A., 2010, In : The American Mathematical Monthly. 117, 10, p. 903-911

Research output: Contribution to journalArticleScientificpeer-review

File
16 Citations (Scopus)
261 Downloads (Pure)
2009

A generalized flat extension theorem for moment matrices

Laurent, M. & Mourrain, B., 2009, In : Archiv der Mathematik. 93, 1, p. 87-98

Research output: Contribution to journalArticleScientificpeer-review

File
24 Citations (Scopus)
228 Downloads (Pure)

A prolongation-projection algorithm for computing the finite real variety of an ideal

Lasserre, J. B., Laurent, M. & Rostalski, P., 2009, In : Theoretical Computer Science: The journal of the EATCS. 410, 27/29, p. 2685-2700

Research output: Contribution to journalArticleScientificpeer-review

13 Citations (Scopus)

A unified approach to computing real and complex zeros of zero-dimensional ideals

Lasserre, J. B., Laurent, M. & Rostalski, P., 2009, Emerging Applications of Algebraic Geometry. Putinar, M. & Sullivant, S. (eds.). New York: Springer Verlag, p. 125-155 (The IMA Volumes in Mathematics and its Applications Series; no. 149).

Research output: Chapter in Book/Report/Conference proceedingChapterScientificpeer-review

File
230 Downloads (Pure)

Block-diagonal semidenfinite programming hierarchies for 0/1 programming

Gvozdenovic, N., Laurent, M. & Vallentin, F., 2009, In : Operations Research Letters. 37, 1, p. 27-31

Research output: Contribution to journalArticleScientificpeer-review

File
6 Citations (Scopus)
305 Downloads (Pure)

Sums of squares, moment matrices and optimization over polynomials

Laurent, M., 2009, Emerging Applications of Algebraic Geometry. Putinar, M. & Sullivant, S. (eds.). New York: Springer Verlag, p. 155-270 (The IMA Volumes in Mathematics and its Applications Series; no. 149).

Research output: Chapter in Book/Report/Conference proceedingChapterScientificpeer-review

File
309 Downloads (Pure)
2008

Computing semidefinite programming lower bounds for the (fractional) chromatic number via block-diagonalization

Gvozdenović, N. & Laurent, M., 2008, In : SIAM Journal on Optimization. 19, 2, p. 592-615 24 p.

Research output: Contribution to journalArticleProfessional

File
17 Citations (Scopus)
32 Downloads (Pure)

Semidefinite characterization and computation of zero-dimensional real radical ideals

Lasserre, J-B., Laurent, M. & Rostalski, P., 2008, In : Foundations of Computational Mathematics. 8, 5, p. 607-647

Research output: Contribution to journalArticleProfessional

48 Citations (Scopus)

The operator $\Psi$ for the chromatic number of a graph

Gvozdenović, N. & Laurent, M., 2008, In : SIAM Journal on Optimization. 19, 2, p. 572-591 20 p.

Research output: Contribution to journalArticleProfessional

File
34 Citations (Scopus)
51 Downloads (Pure)
2007

Arbres, arborescences et coupes minimum

Laurent, M., 2007, Graphes et applications 1, informatique et systemes d’information. las Vergnas, M. & Fournier, J-C. (eds.). Paris: Hermes Science Publications - Lavoisier, p. 225-261

Research output: Chapter in Book/Report/Conference proceedingChapterProfessional

Semidefinite bounds for the stability number of a graph via sums of squares of polynomials

Gvozdenović, N. & Laurent, M., 2007, In : Mathematical Programming. 110, 1, p. 145-173

Research output: Contribution to journalArticleProfessional

File
13 Citations (Scopus)
58 Downloads (Pure)

Semidefinite representations for finite varieties

Laurent, M., 2007, In : Mathematical Programming. 109, 1, p. 1-26

Research output: Contribution to journalArticleProfessional

46 Citations (Scopus)

Strengthened semidefinite programming bounds for codes

Laurent, M., 2007, In : Mathematical Programming. 109, 2-3, p. 239-261

Research output: Contribution to journalArticleProfessional

File
23 Citations (Scopus)
88 Downloads (Pure)
2006

A PTAS for the minimization of polynomials of fixed degree over the simplex

de Klerk, E., Laurent, M. & Parrilo, P., 2006, In : Theoretical Computer Science: The journal of the EATCS. 361, 2-3, p. 210-225

Research output: Contribution to journalArticleScientificpeer-review

File
50 Citations (Scopus)
255 Downloads (Pure)

New limits on fault-tolerant quantum computation

Buhrman, H., Cleve, R., Laurent, M., Linden, N., Schrijver, A. & Unger, F., 2006, 47th Annual IEEE Symposium on foundations of computer science (FOCS 2006). New York: IEEE Computer Society, p. 411-419 9 p.

Research output: Chapter in Book/Report/Conference proceedingConference contributionProfessional

31 Citations (Scopus)
2005

On the equivalence of algebraic approaches to the minimization of forms on the simplex

de Klerk, E., Laurent, M. & Parrilo, P., 2005, Positive Polynomials in Control. Henrion, D. & Garulli, A. (eds.). Berlin: Springer Verlag, (LNCIS; no. 312).

Research output: Chapter in Book/Report/Conference proceedingChapterScientificpeer-review

File
20 Citations (Scopus)
260 Downloads (Pure)

Revisiting two theorems of Curto and Fialkow on moment matrices

Laurent, M., 2005, In : Proceedings of the American Mathematical Society. 133, 10, p. 2965-2976 12 p.

Research output: Contribution to journalArticleProfessional

44 Citations (Scopus)

Semidefinite approximations for global unconstrained polynomial optimization

Jibetean, D. & Laurent, M., 2005, In : SIAM Journal on Optimization. 16, 2, p. 490-514 25 p.

Research output: Contribution to journalArticleProfessional

File
31 Citations (Scopus)
113 Downloads (Pure)

Semidefinite bounds for the stability number of a graph via sums of squares of polynomials

Laurent, M. & Gvozdenovic, N., 2005, Integer programming and combinatorial optimization: 11th international IPCO conference, Berlin, Germany, June 8-10, 2005: Proceedings. Jünger, M. & Kaibel, V. (eds.). Berlin: Springer, p. 136-151 16 p. (Lecture notes in computer science; no. 3509).

Research output: Chapter in Book/Report/Conference proceedingConference contributionProfessional

6 Citations (Scopus)

Semidefinite programming and integer programming

Laurent, M. & Rendl, F., 2005, Discrete optimization. Aardal, K. I., Nemhauser, G. L. & Weismantel, R. (eds.). Amsterdam: Elsevier, p. 393-514 122 p. (Handbooks in operations research and management science; no. 12).

Research output: Chapter in Book/Report/Conference proceedingChapterProfessional

73 Citations (Scopus)
2004

Semidefinite relaxations for Max-Cut

Laurent, M., 2004, The sharpest cut: The impact of Manfred Padberg and his work. Grötschel, M. (ed.). Philadelphia, Pa: Society for Industrial and Applied Mathematics, p. 291-327 37 p. (MPS-SIAM series on optimization).

Research output: Chapter in Book/Report/Conference proceedingChapterProfessional

2003

A comparison of the Sherali-Adams, Lov´asz-Schrijver and Lasserre relaxations for 0-1 programming

Laurent, M., 2003, In : Mathematics of Operations Research. 28, 3, p. 470-496 27 p.

Research output: Contribution to journalArticleProfessional

File
198 Citations (Scopus)
156 Downloads (Pure)

Lower bound for the number of iterations in semidefinite relaxations for the cut polytope

Laurent, M., 2003, In : Mathematics of Operations Research. 28, 4, p. 871-883 13 p.

Research output: Contribution to journalArticleProfessional

File
30 Citations (Scopus)
9 Downloads (Pure)
2001

Matrix completion problems

Laurent, M., 2001, Encyclopedia of optimization (Vol. III: Interior-M). Floudas, C. A. & Pardalos, P. M. (eds.). Dordrecht: Kluwer Academic Publishers, p. 221-229 9 p.

Research output: Chapter in Book/Report/Conference proceedingChapterProfessional

22 Citations (Scopus)

On the sparsity order of a graph and its deficiency in chordality

Laurent, M., 2001, In : Combinatorica. 21, 4, p. 543-570

Research output: Contribution to journalArticleProfessional

File
13 Citations (Scopus)
7 Downloads (Pure)

Tighter linear and semidefinite relaxations for max-cut based on the Lovász-Schrijver lift-and-project procedure

Laurent, M., 2001, In : SIAM Journal on Optimization. 12, 2, p. 345-375 31 p.

Research output: Contribution to journalArticleProfessional

File
20 Citations (Scopus)
42 Downloads (Pure)
2000

Equilateral dimension of the rectilinear space

Koolen, J., Laurent, M. & Schrijver, A., 2000, In : Designs, Codes and Cryptography. 21, 1-3, p. 149-164

Research output: Contribution to journalArticleProfessional

File
9 Citations (Scopus)
44 Downloads (Pure)

Polynomial instances of the positive semidefinite and Euclidean distance matrix completion problems

Laurent, M., 2000, In : SIAM Journal on Matrix Analysis and Applications. 22, 3, p. 874-894 21 p.

Research output: Contribution to journalArticleProfessional

24 Citations (Scopus)
1999

Cycle bases for lattices of binary matroids with no Fano dual minor and their one-element extensions

Fleiner, T., Hochstättler, W., Laurent, M. & Loebl, M., 1999, In : Journal of Combinatorial Theory, Series B, Graph theory. 77, 1, p. 25-38

Research output: Contribution to journalArticleProfessional

File
1 Citation (Scopus)
33 Downloads (Pure)
1998

A connection between positive semidefinite and Euclidean distance matrix completion problems

Laurent, M., 1998, In : Linear Algebra and its Applications. 273, 1-3, p. 9-22

Research output: Contribution to journalArticleProfessional

File
27 Citations (Scopus)
45 Downloads (Pure)

A tour d’horizon on positive semidefinite and Euclidean distance matrix completion problems

Laurent, M., 1998, Topics in semidefinite and interior-point methods. Pardalos, P. M. & Wolkowicz, H. (eds.). Providence, RI: American Mathematical Society, p. 51-76 26 p. (Fields Institute Communications; no. 18).

Research output: Chapter in Book/Report/Conference proceedingChapterProfessional

Embedding into rectilinear spaces

Bandelt, H-J., Chepoi, V. & Laurent, M., 1998, In : Discrete and Computational Geometry. 19, 4, p. 595-604

Research output: Contribution to journalArticleProfessional

19 Citations (Scopus)
1997

A minor-monotone graph parameter based on oriented matroids

Edmonds, J., Laurent, M. & Schrijver, A., 1997, In : Discrete Mathematics. 165-166, p. 219-226

Research output: Contribution to journalArticleProfessional

File
2 Citations (Scopus)
30 Downloads (Pure)

Connections between semidefinite relaxations of the max-cut and stable set problems

Laurent, M., Poljak, S. & Rendl, F., 1997, In : Mathematical Programming. 77, 2, p. 225-246

Research output: Contribution to journalArticleProfessional

File
14 Downloads (Pure)

Cuts, matrix completions and graph rigidity

Laurent, M., 1997, In : Mathematical Programming. 79, 1-3, p. 255-283

Research output: Contribution to journalArticleProfessional

File
22 Citations (Scopus)
154 Downloads (Pure)

Geometry of cuts and metrics

Deza, M. M. & Laurent, M., 1997, Berlin: Springer. (Algorithms and combinatorics; no. 15)

Research output: Book/ReportBookProfessional